Patient :I have an allergic condition, i am suffering from itching and subsequent skin bumps since one month. I used cetirizine tablets but it seems the conditions goes till the effect of the medicine stays and recomes back. Appreciate if you could help me with a permanent solution
Thanks for the question dear patient, the allergic condition what you are referring to is may be an urticaria. The morphology of wheals often gives clue to physical urticarias. Wheals may occur almost daily in some individuals or it may occur periodically in others. It may present as relapse after remission of urticaria few to several weeks later. The term idiopathic is often used to denote this category. Now it is known that autoimmunity is the cause of CU in 50% of cases. The treatment options are Primary prevention in the form of avoidance of aggravating factors, antihistamines, leukotriene receptor antagonists, prednisolone, sulfasalazine and a host of immunosuppressives like methotrexate, cyclosporine, omalizumab etc. My advise is you consult a physician for further needful.There are number of aggravating factors that can be avoided by simple measures. The treating physician can identify the same with careful history taking. These include diet, drugs, alcohol, viral infections, local heat and friction, and mental stress. In many patients, in spite of extensive investigations, the cause remains elusive.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.